# SDR VNAA0202005

- Difficulty date: February 5, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 15,799 hours, 10,371 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE CREW RECEIVED A LEFT HAND PACK FAIL MESSAGE AND ABORTED TAKEOFF.  FLIGHT 4020 CLEARED THE RUNWAY AND THE MESSAGE CLEARED.  MAINTENANCE CONTROL HAD THE CREW PERFORMED AN ENGINE RUN AND THE MESSAGE DID NOT APPEAR.  FLIGHT 4020 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT.
